# SDR AALA2018083109019

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 6,507 hours, 2,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR ASSIST HANDLE WAS LOOSE.  SECURED FORWARD SERVICE DOOR ASSIST HANDLE IAW AMM 52-11-31.
